MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT
Catalog Number AVSM08040
Medical Device Problem Codes Obstruction of Flow (2423); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Thrombosis/Thrombus (4440); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H10: as the lot number for the device was not provided, a review of the device history records could not be performed.The return of the sample is pending.However, a video was provided for review.The investigation of the reported event is currently underway.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.- h3 other text : device pending return.
 
Event or Problem Description
It was reported that during a stent placement procedure in the fstula via fistula venous access, the stent was allegedly placed and immediately clotted the entire access.The current status of the patient was unknown.
 
Event or Problem Description
It was reported that during a stent placement procedure in the fistula via fistula venous access, the stent was allegedly placed and immediately clotted the entire access.The current status of the patient was unknown.
 
Additional Manufacturer Narrative
H10: manufacturing review: the lot history records were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.Investigation summary: the sample was not returned for evaluation.A video file was provided showing an angiogram of an area with a placed stent.The flow seems to be obstructed at the proximal end of the stent.No irregularities or any constriction of the stent could be identified.Device compatible accessories were used.It is unknown if the lesion was post dilated; as reported no pre-dilation was performed.Based on video file provided no deficiency of the placed stent could be identified.Therefore, the investigation is closed with inconclusive result and a definite root cause for the event experienced by the customer could not be determined.Labeling review: relevant labeling was reviewed.Correct handling of the device was found to be addressed, as the instruction for use states: "maintain a stationary hold on the white stability sheath during covered stent deployment (.) hold the white stability sheath as close as possible to the introducer without touching the dark brown moving catheter of the distal catheter assembly.Maintain the remainder of the white stability sheath (segment between left and right hand on illustration) relaxed and avoid tension." a covered stent diameter selection table describes the relationship between covered stent diameter and reference vessel or graft diameter.In regards to pta the instruction for use state: 'pre-dilate the stenosis with a pta balloon catheter of appropriate length and diameter for the lesion to be treated." regarding post-dilation the instruction for use states: "post dilate the covered stent with an angioplasty balloon sized appropriately as to ensure complete wall apposition to the reference vessel."' potential complication and adverse are referenced, e.G., pain, thrombotic occlusion, restenosis of the target lesion requiring reintervention, insufficient covered stent expansion.H10: d4 (expiry date: 03/2025).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
COVERA VASCULAR COVERED STENT
Common Device Name
VASCULAR COVERED STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key17412451
Report Number9681442-2023-00284
Device Sequence Number7135366
Product Code PFV
UDI-Device Identifier00801741106286
UDI-Public(01)00801741106286
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
P170042
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAVSM08040
Device Lot NumberANHQ0671
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/30/2023
Supplement Date Received by Manufacturer09/13/2023
Initial Report FDA Received Date07/28/2023
Supplement Report FDA Received Date09/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale